# SDR V0XD201403250066

- Difficulty date: March 21, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 27,566 hours, 19,814 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Anchor Fitting
- Part number: SH670321483
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY 1 FWD INBD & OTBD ANCHOR FITTINGS CORRODED.  R & R GALLEY 1 FWD INBD & OTBD ANCHOR FITTINGS IAW SRM 51-42-21.  WORK ORDER 80209 & WORK CARD 1117.
